# SDR UPS98227005

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RIGHT SIDE FWD OVERWING EMER LIGHT DOES NOT TEST.  REMOVED AND REPLACED EMER LIGHT BATTERY PACK, OP'S CHECK GOOD.
